MAUDE Adverse Event Report: ABBOTT 2525T MICRONY II, SR+, PKGD/STER; PULSE-GENERATOR, SINGLE CHAMBER, SENSOR DRIVEN, IMPLANTABLE

ABBOTT 2525T MICRONY II, SR+, PKGD/STER; PULSE-GENERATOR, SINGLE CHAMBER, SENSOR DRIVEN, IMPLANTABLE
Model Number 2525T
Medical Device Problem Code No Pacing (3268)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an initial implant procedure, the device was not pacing the patient.The device was explanted, and a new device was used to resolve the event.The patient was stable.
 
Additional Manufacturer Narrative
Reported event of no pacing was not confirmed.The device battery voltage was above elective replacement indicator (eri) level upon receipt.Analysis performed, including output verification and inspection of header and connectors indicated normal device characteristics without any anomalies that can contribute to reported pacing problem.Longevity assessment was performed, and device was in the normal range of operation with appropriate remaining longevity.

Brand Name
2525T MICRONY II, SR+, PKGD/STER
Common Device Name
PULSE-GENERATOR, SINGLE CHAMBER, SENSOR DRIVEN, IMPLANTABLE
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23693743
Report Number2017865-2025-1006362
Device Sequence Number10288240
Product Code LWO
UDI-Device Identifier05414734006224
UDI-Public(01)05414734006224(10)P000205667(17)260731
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P970013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number2525T
Device Lot NumberP000205667
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown